# SDR SWAA2022092670147

- Difficulty date: September 15, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1672 EMERGENCY LTS BATTERY PACK NOT SUPPLYING POWER FOR LIGHTS / [01] COMPLETED INSTALLATION AND GOOD INSTALL TEST AS PER AMM 33-51-06-960-805;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
